Alert archive / North Dakota / Tornado Warnings in 2008

Tornado Warning 32, NWS Bismarck, ND

July 10, 2008LaMoure County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 10, 2008, 8:36 PM CDT for LaMoure County, North Dakota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2008, 8:36 PM CDT (01:36 UTC)
Expired
Jul 10, 2008, 9:00 PM CDT
In force
24 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County LaMoure County, ND

The radar

The Aberdeen radar (KABR), 114 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 4:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2257 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KBIS 110136
TORBIS
NDC045-110200-
/O.NEW.KBIS.TO.W.0032.080711T0136Z-080711T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
836 PM CDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 900 PM CDT

* AT 833 PM CDT...THE PUBLIC REPORTED A FUNNEL CLOUD NEAR LA MOURE...
  OR 41 MILES SOUTH OF JAMESTOWN...MOVING NORTHEAST AT 24 MPH.

* THE TORNADO WILL BE NEAR...
  GRAND RAPIDS BY 845 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR EASTERN NORTH DAKOTA.

LAT...LON 4628 9829 4640 9855 4664 9841 4664 9804
      4663 9803 4647 9803 4646 9802 4641 9803
TIME...MOT...LOC 0136Z 220DEG 21KT 4638 9837

$$

BIRK
2 follow-up statements
000 
WWUS53 KBIS 110152
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT THU JUL 10 2008

NDC045-110200-
/O.CON.KBIS.TO.W.0032.000000T0000Z-080711T0200Z/
LAMOURE ND-
852 PM CDT THU JUL 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EASTERN
LAMOURE COUNTY...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LA MOURE...OR 38
MILES SOUTH OF VALLEY CITY...MOVING NORTHEAST AT 29 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR EASTERN NORTH DAKOTA.

LAT...LON 4628 9829 4636 9846 4637 9850 4639 9851
      4639 9855 4641 9855 4664 9841 4664 9804
      4646 9802 4641 9803
TIME...MOT...LOC 0152Z 242DEG 25KT 4641 9823

$$

BIRK
000 
WWUS53 KBIS 110204
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT THU JUL 10 2008

NDC045-110214-
/O.EXP.KBIS.TO.W.0032.000000T0000Z-080711T0200Z/
LAMOURE ND-
904 PM CDT THU JUL 10 2008

...THE TORNADO WARNING FOR EASTERN LAMOURE COUNTY HAS EXPIRED...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR EASTERN NORTH DAKOTA.

LAT...LON 4628 9829 4636 9846 4637 9850 4639 9851
      4639 9855 4641 9855 4664 9841 4664 9804
      4646 9802 4641 9803
TIME...MOT...LOC 0152Z 242DEG 25KT 4641 9823

$$

BIRK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 10, 3:45 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 10, 3:45 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT THU JUL 10 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...

THE MAIN FORECAST PROBLEM TODAY WILL BE THUNDERSTORM CHANCES TONIGHT
AND THEN WINDS FRIDAY.

CURRENT SURFACE ANALYSIS SHOWS WARM FRONT DRAPED ACROSS THE FORECAST
AREA. VERY HIGH DEW POINTS ACROSS CENTRAL NORTH DAKOTA. LATEST
SATELLITE LOOP DEPICTS TOWERING CU DEVELOPMENT ALONG A DRY LINE
SEPARATING DEWPOINTS IN THE MID 50S FROM DIK TO BOWMAN...FROM MID TO
UPPER 30S IN SOUTHEAST MONTANA. 17Z KBIS SOUNDING REVEALS THAT
CONTINUED DIABATIC HEATING IS NECESSARY TO ERODE THE CAP WITHIN THE
WARM SECTOR WITH A CONVECTIVE TEMPERATURE WITHIN THE MID 90S. ONCE
CONVECTIVE TEMPERATURES ARE REACHED...WITH THE AID OF CONVERGENCE
AND FRONTOGENETICAL FORCING ALONG THE DRY LINE AND WARM
FRONT....CONVECTION SHOULD INITIATE WITH ML CAPE VALES AOA 1500-2000
J/KG WITH LI VALUES OF -6 TO -8 C. WITH EFFECTIVE DEEP LAYER SHEAR
VALUES OF 50-60 KTS ORIENTED PERPENDICULAR TO THE DRY LINE WITH 8C
MID LEVEL LAPSE RATES...RAPID DISCRETE SUPERCELL DEVELOPMENT IS
POSSIBLE ALONG THE DRYLINE...WITH EAST SOUTHEASTWARD PROPAGATING
MULTI CELL CLUSTERS AND LINE SEGMENTS ALONG THE WARM FRONT WHERE
SHEAR VECTORS ARE ORIENTED MUCH MORE PARALLEL TO THE BOUNDARY. WITH
DOWNDRAFT CAPE VALUES OF AOA 1500 J/KG WITH INVERTED V-SOUNDINGS
EXPECTED IN THE WARM SECTOR AND ALONG THE DRY LINE WITH LCLS AROUND
10-12 KFT...SEVERE WIND GUSTS APPEAR TO BE A PRIMARY THREAT WITH
EXCELLENT EVAPORATION POTENTIAL. FURTHERMORE...400-600 J/KG OF CAPE
IN THE HAIL GROWTH ZONE FROM -10 TO -30C WITH STEEP MID LEVEL LAPSE
RATES AND ROTATING UPDRAFTS ALSO POINT TO A LARGE HAIL THREAT AIDED
BY A MID LEVEL DRY LAYER. 17Z UNIDIRECTIONAL HODOGRAPH AT KBIS
POINTS TO SPLITTING SUPERCELLS IN THE WARM SECTOR AND ALONG THE
DRYLINE WITH THE RIGHT MOVING STORM FAVORED DUE TO THE ORIENTATION
OF THE INSTABILITY AXIS. FURTHER EAST IN THE VICINITY OF THE WARM
FRONT...BACKED WINDS NORTH OF THE BOUNDARY HAVE YIELDED 0-3 KM
HELICITY VALUES OF NEAR 200 M2/S2. WITH STRONG LOW LEVEL LAPSE RATES
EXPECTED WITH NEAR 20 KTS OF 0-1 KM BULK SHEAR ALONG THE SOUTHERN
EXTENT OF THE FRONT...TORNADOES WILL BE A POSSIBILITY AS STORM
RELATIVE FLOW POINTS TO STORMS RAINING INTO THEIR INFLOW. MAIN
CONCERN WITH TORNADO THREAT IS THE HIGH LCL HEIGHT NEAR THE WARM
FRONT...WHICH IS LOWER THAN THAT SEEN ALONG THE DRYLINE. IF A
SUPERCELL CAN ADEQUATELY MODIFY ITS ENVIRONMENT...LOWERING THE
LCL...TORNADO PROBABILITY WILL BE INCREASED ALONG THE WARM FRONT.

THE PROBLEM ON FRIDAY WILL BE WINDS. AS THE COLD FRONT MOVES ACROSS
THE REGION FRIDAY...SURFACE GRADIENT WILL INCREASE SUBSTANTIALLY.
THIS WILL BE FOLLOWED BY THE UPPER TROUGH...CLOSE ON ITS HEELS. THE
COMBINATION OF THE STRONG SUBSIDENCE BEHIND THE UPPER
TROUGH...COMBINED WITH THE STRONG GRADIENT WINDS WILL PRODUCE WINDY
TO VERY WINDY CONDITIONS ACROSS MUCH OF THE CWA ON FRIDAY. A LOOK AT
BUFR SOUNDINGS INDICATE 40-55 KNOTS OF WIND AT THE TOP OF THE MIXED
LAYER AVAILABLE TO MIX DOWN...MAINLY OVER SOUTHWEST TO SOUTH CENTRAL
NORTH DAKOTA. HAVE DECIDED TO HOIST A HIGH WIND WATCH TO ACCOUNT FOR
THIS...AREA WILL BE SOUTH AND WEST OF THE MISSOURI RIVER VALLEY. IN
ADDITION TO THE RED FLAG WARNING...BECAUSE OF THE STRONG WINDS WE
HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR FRIDAY AS WELL.
NORMALLY JULY IS NOT CONDUCIVE TO FIRE WEATHER ISSUES BUT FIRE
OFFICIALS HAVE INDICATED THAT THERE HAS BEEN QUITE A BIT OF DRYING
OUT OF THE GRASSLANDS RECENTLY. COMBINE THIS WITH SUSTAINED WINDS OF
30 TO 40 MPH WITH GUSTS TO 50 MPH...FEEL A FIRE WEATHER WATCH IS
JUSTIFIED. FARTHER NORTH...ENOUGH COLD AIR ALOFT BEHIND THE UPPER
TROUGH TO MENTION SOME THUNDERSTORMS. BEST CHANCE WILL BE ALONG THE
CANADIAN BORDER.

THINGS QUIET DOWN BEYOND FRIDAY. IT WILL STILL BE WINDY ON
SATURDAY...WILL PROBABLY SEE WIND ADVISORY CRITERIA SOME AREAS...BUT
APPEARS NOW THAT WINDS WILL BE BELOW WARNING CRITERIA. DO EXPECT
SOME SHOWER/THUNDERSHOWER ACTIVITY IN THE FAR NORTHEAST CWA. SUNDAY
APPEARS PLEASANT WITH MUCH LESS WIND EXPECTED.

.LONG TERM...MONDAY THROUGH THURSDAY...
SOMEWHAT OF AN ACTIVE PATTERN DEPICTED ACROSS THE NORTHERN PLAINS
REGION THROUGH THE EXTENDED WITH PERIODIC SHORT WAVE TROUGHS IN
ZONAL FLOW ALOFT MOVING ACROSS THE LOCAL AREA. DIFFICULT TO TIME
THESE FEATURES SO HAVE TRIED TO MINIMIZE CHANGES TO THE LONG TERM
FORECAST. OVERALL WILL HAVE SLIGHT CHANCES OF PRECIP MONDAY THROUGH
WEDNESDAY...THEN CONTINUED DRY FOR NOW THURSDAY. TEMPERATURES WILL
BE NEAR NORMAL OVERALL...WITH THE WARMEST DAYS LOOKING TO BE MONDAY
AND TUESDAY THEN A BIT COOLER WED AND THURS.

&&

.AVIATION...
A SURFACE FRONT WILL PUSH EAST ACROSS WEST AND CENTRAL NORTH DAKOTA
OVER THE NEXT SEVERAL HOURS...WITH THUNDERSTORMS LOOKING TO DEVELOP
AND INCREASE IN AERIAL COVERAGE THROUGH THE REMAINDER OF THE
AFTERNOON AND INTO THE EVENING HOURS WEST TO EAST. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE WITH LOCALLY STRONG WINDS AND LARGE
HAIL. FLIGHT CONDITIONS WILL BECOME MVFR-IFR WITHIN THE HEAVIER
TSRA.

ANOTHER SURFACE FRONT PUSHES EAST ACROSS THE LOCAL AREA LATER
TONIGHT INTO TOMORROW MORNING DAYTIME...BRINGING WITH IT ANOTHER
ROUND OF THUNDER AND SHOWER ACTIVITY. BEHIND THIS FRONT STRONG WEST
TO NORTHWEST WINDS WILL DEVELOP...WITH SUSTAINED WINDS 25 TO AROUND
30 KNOTS AND GUSTS UP TO 45 TO 50 KNOTS.

&&

.FIRE WEATHER...SEE MAIN DISCUSSION ABOVE...BUT DUE MAINLY TO THE
VERY STRONG WINDS EXPECTED ON FRIDAY...HAVE DECIDED TO ISSUE A
FIRE WEATHER WATCH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
NDZ017>020-031>034-040>045.

FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR NDZ031>033-040>045.

&&

TWH/NH/AYD
Hazardous weather outlook, Jul 10, 4:40 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
440 AM CDT THU JUL 10 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
440 AM CDT THU JUL 10 2008 /340 AM MDT THU JUL 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A DEVELOPING COLD FRONT OVER EASTERN MONTANA TODAY WILL BRING HOT
TEMPERATURES WITH HIGHS IN THE 90S THIS AFTERNOON ACROSS MOST OF
WESTERN AND CENTRAL NORTH DAKOTA. ISOLATED THUNDERSTORMS WILL
BEGIN TO DEVELOP BY LATE AFTERNOON AND EARLY EVENING...THEN EXPAND
OVERNIGHT AS THE STRONG COLD FRONT ENTERS WESTERN AND CENTRAL NORTH
DAKOTA. MOST OF THE FORECAST AREA IS IN A SLIGHT RISK OF SEVERE
THUNDERSTORM POTENTIAL TODAY AND TONIGHT EXCEPT IN THE VERY FAR
WEST. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING
WINDS. STAY TUNED FOR ADDITIONAL UPDATES AND FORECASTS TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWESTERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT
FRIDAY WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 50
MPH BY AFTERNOON. WINDS WILL SLACKEN OFF FRIDAY NIGHT BUT INCREASE
TO 20 TO 35 MPH ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IF SEVERE
WEATHER DEVELOPS. SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL
WEATHER SERVICE IF SEVERE WEATHER OCCURS.

KS

In the hours before

Local storm report, Jul 10, 7:12 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             5 N BREIEN              46.45N 100.94W
07/10/2008  E1.00 INCH       MORTON             ND   TRAINED SPOTTER

            QUARTER SIZE HAIL IN DRIFTS ALONG THE ROAD

&&

TLM
Local storm report, Jul 10, 7:15 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
715 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 N BREIEN              46.42N 100.94W
07/10/2008  E2.00 INCH       MORTON             ND   TRAINED SPOTTER

&&

TLM
Local storm report, Jul 10, 7:16 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             DRISCOLL                46.84N 100.14W
07/10/2008  E1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

&&

TLM
Local storm report, Jul 10, 8:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             7 W ELLENDALE           46.00N 98.67W
07/10/2008  E1.75 INCH       DICKEY             ND   UTILITY COMPANY

&&

SWICHE
Local storm report, Jul 10, 8:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
823 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             5 WSW BERLIN            46.36N 98.59W
07/10/2008  E0.75 INCH       LAMOURE            ND   TRAINED SPOTTER

&&

SWICHE
Local storm report, Jul 10, 8:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
835 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     FUNNEL CLOUD     4 SE LA MOURE           46.32N 98.24W
07/10/2008                   LAMOURE            ND   PUBLIC

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:05 PM CDTTornado WarningBISKidder, Logan25 min
Jul 10, 7:44 PM CDTTornado WarningBISEmmons31 min
Jul 10, 7:48 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure57 min
Jul 10, 7:52 PM CDTSevere Thunderstorm WarningBISLaMoure53 min
Jul 10, 8:15 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh60 min
Jul 10, 10:54 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh66 min
Jul 11, 4:52 AM CDTHigh Wind WarningBISAdams, Billings, Bowman, Dunn, Golden Valley, Grant and 6 more16 hr
Jul 11, 4:52 AM CDTWind AdvisoryBISBottineau, Burke, Burleigh, Dickey, Divide, Emmons and 14 more16 hr
Jul 11, 5:18 AM CDTRed Flag WarningBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more16 hr
Jul 11, 3:58 PM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more20 hr

Nearby

Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.